# SDR SWIA20205190810

- Difficulty date: March 24, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 30,818 hours, 19,943 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH SEAT RAIL RETAINER TRIM FROM FS677.00 TO FS720.00 HAS CORROSION. (MARKED)    (C-CHECK) RO 5/16/2020   REMOVED AND REPLACED SEAT RAIL RETAINER TRIM FROM FS677.00 TO FS720.00.  REF CRJ900 AMM.
